I took Prozac 30mg a day for depression for 3 years. Recently, I was diagnosed with Fibromyalgia, and my doctor switched me to Cymbalta, which she said would take care of both health issues. I was on the Cymbalta for 6 weeks. The depression worsened, and I felt the lowest I had in many years. However, the pain was completely gone. The side effects of the Cymbalta were awful. I felt like I had morning sickness all the time, my head felt like it was going to explode, the fatigue was unbearable, and I felt hot and was sweating all the time. I explained all of this to my doctor, and she has put me back on Prozac, and I will have to take a separate medication for the fibromyalgia. I have now been off the Cymbalta for 2 weeks, but the nausea, severe headaches and fatigue still continue. These withdrawal symptoms are the worse I have ever experienced. Does anyone know if this is normal after 2 weeks of stopping the Cymbalta?